# SDR IPXA1567992

- Difficulty date: July 7, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FWD CARGO COMPARTMENT STA 680, RBL 7 FLOOR SUPPORT UPPER FLANGE HAS 3 GOUGES.  R & R WITH NEW IAW SRM 53-30-53-1A, 53-30-53-0I, 51-70-12-0G, 53-00-53-1A, 51-40-02, 51-40-05-0G.
